# SDR CALA2013121293625

- Difficulty date: December 11, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 64,448 hours, 24,516 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT OVERHEAD 02 MASK FELL AT 37DEF.  CHECK LATCH RESTOW O2 MASK IAW AMM.  NEED TO PERFORM MANUAL MASK RELEASE OPERATIONAL CHECK IAW AMM.
